# SDR P5CA9500839

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 260356115
- Condition: Failed
- Location: Nr 11 Wheel
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 11 WHEEL AND TIRE DAMAGED ON LANDING DUE TO FAILURE OF WHEEL RIM.  REPLACED TRUCK BEAM ASSY DUE TO OVERHEAT OF AXLE.  WHEEL AND TRUCK BEAM REPLACED IAW MM 32-13-11.  TOTAL LANDINGS SINCE SHOP VISIT 211.
